Welcome To Tims Blog
Monday 13th august I am now in full swing with hydro therapy in the pool and walking on perranporth beach on the sand..... I am moving forwards thank goodness but still a long way to go before final recovery. BINGO monday 20th at lunch time all the toes on my left foot moved in harmony for the first time,since last November ! ,,, mind you it is now 5 hours later and they have not done it again .. So .this is the frustrating measure of nerve damage , it does take a long time! one millimetre a day is the recognised measure of the nerve ends recovering. If the toes move again in hamony and with my will and determination, it will not be long .... I will let you know! this is called positive recovery.~~~~~~ TUESDAY 28th August 2007 I have just had two very bad days, difficulty walking, funny sensations under the feet, sharp pains in both feet and yet this evening on my walk, much better in all directions... it is a rum do as they say.!!!!!!!!!!!!!!!!!!!!!!!!!!!!FRIDAY 6TH SEPTEMBER MORE PROBLEMS TODAY ESPECIALLY IN MY LEFT FOOT, IT FELT AS IF THERE WAS A WOOLLY SOCK FROM MY TOES UP TO MY KNEES.. THIS IS SERIOUS AS i HAVE NOT HAD ANYTHING LIKE THIS SENSATION SINCE BEFORE CHRISTMAS I am told that the body is hyper sensative and that this set back is to tell me that this day last year is when my peripheral neuropathy started and looking back at my diary this is perfectly posible. my left toes are not moving.. keep smiling
THIS IS REALLY IMPORTANT
the REALLY BAD AND DISGRACEFULLY BAD NEWS for all of you out there taking a statin or any other drug as stated in the papers today that there is a 30% chance if you are taking a GENERIC COPY OF THE ORIGINAL DRUG THAT THE GENERIC DRUG WILL GIVE YOU A SIDE EFFECT. think about this ,,,one in three chance AND THE BEST NEWS OF ALL IS THAT OVER 80 % OF DRUGS USED IN THE U.K. ARE gues what... generic drugs..... so I say it again watch your body carefully to see if anything changes, IF YOU HAVE ANY EXTRA ACHES AND PAINS ( LADIES i AM NOT SURE YOU NEED A STATIN SEE http://www.spacedoc.net
and if you must be on any drug it would appear to be much safer to take the original drug and not a generic......... guess which statin I took... a generic sinvastatin........
HOLIDAYS I expect many of you have now come back from or are about to have a holiday, well I am shortly going to join you but on a different type of holiday. I am taking the water at LASKO a health Spa in SLOVENIA and am undertaking an intensive 5 day course of treatment to see if it will help with my recovery... this spa specialises in stroke and all neurological problems and the hot water is of course supposed to have wonderful healing properties. Lasko also has a brewery! I will report on my return................................................................................................................we are driving out there on a nostalgic trip as in 1966 Angela and I drove out to Yugoslavia in our old Beetleand we met at Zurich station in 1963.... there could be a problem if at dinner in the Post Hotel at Villach the man with a zither is still not playing the harry Lime theme! I am improving brilliant.
The Blog is seperated in to dates accessable below. Please Click on them to follow my progress below.
NOVEMBER 2006 FEBRUARY 2007 April 2007 June 2007 August 2007 October 2007 December 2007 April 2008 July 2008 October 2008 December 2008
©2008 Harbour Lights & Smuggler's Ride